# SDR SWAA2023110808766

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY BATTERY PACK ON STA 600 TO STA 620 RT SIDE AT PASSENGER CABIN 2023-637624<[01] REPLACED EMERGENCY BATTERY PACK ON STA 600 TO STA 620 RT SIDE AT PASSENGER CABIN IAW 737-700 AMM 33-51-06-960-805 OLD PART P/N D717-01-100SWA S/N 220215 NEW PART P/N AD-D717-01-100SWA S/N 402233;[02] REPLACED EMERGENCY BATTERY PACK ON STA 600 TO STA 620 RT SIDE AT PASSENGER CABIN IAW 737-700 AMM 33-51-06-960-805 OLD PART P/N D717-01-100SWA S/N 220215 NEW PART P/N AD-D717-01-100SWA S/N 402233 TEST IS OK.;[03] REPLACED EMERGENCY BATTERY PACK ON STA 600 TO STA 620 RT SIDE AT PASSENGER CABIN IAW 737-700 AMM 33-51-06-960-805 OLD PART P/N D717-01-100SWA S/N 220215 NEW PART P/N AD-D717-01-100SWA S/N 402233 TEST IS OK.
